MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,NYLON CASE,RED

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,NYLON CASE,RED
Catalog Number MDS9104
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the bulb it is not delivering air to the cuff.".
 
Additional Manufacturer Narrative
The customer/reporter described the issue as not inflating and stated that the bulb was not delivering air to the cuff.The customer reported that they removed the output valve from the bulb, removed the rubber stopper that acts as a one way valve, inspected this stopper and reinstalled it, and now the bp cuff works fine; medline documented that the customer requested closure, having resolved the issue on their own.The reported problem was not confirmed by medline.The cause code was updated to reflect dc: traced to user - knowledge, and medline concluded this is no longer a quality issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,NYLON CASE,RED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50867183
Report Number1417592-2026-48550
Device Sequence Number13106360
Product Code DXQ
UDI-Device Identifier00080196357119
UDI-Public00080196357119
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9104
Device Lot Number65124100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown